| Model Number |
LX-410405 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown and concern with the product.
Event or Problem Description
Patient reported left side fibrous tissue and exchange from textured to smooth breast implants due to the patient¿s concern with the product.Patient additionally reported capsular contracture, baker grade unknown.Device remains implanted.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified deformation.A weight test of the device was verified and the device was within specification.Cloudy and voids after autoclave disinfection process in the gel.Based on the device analysis the final assessment is: no issues found related with the manufacturing.
Event or Problem Description
Patient reported left side fibrous tissue and exchange from textured to smooth breast implants due to the patient¿s concern with the product.Patient additionally reported capsular contracture, baker grade unknown.Device has been explanted.